Hi, I wonder if any of you can help me. For some time now I have been experiencing extreme hunger and sickness. I eat quite regularly, eating quite a lot in the day. But my appetite is insatiable, and the abdominal pain combined causes me to vomit bile and food. Sometimes I can get away by swallowing it, but the experience is sickening and exhausting. I sometimes feel much better after throwing up.
I am always tired and unable to concentrate throughout the day and if I am not hungry, I have stomach cramps. Downstairs is always unhappy, and it makes me feel miserable. My vomiting is sometimes very frequent and I wake up dizzy with hunger even though I have eaten well. I know that I am generally overeating but I am not putting on weight and I am of a skinny, spaced-out appearance, as if I am on drugs.
My surgery has fobbed me off for years saying that it is a mental disorder. I am very upset and confused at how they could do this when it has been going on so long. My doctor will always prescribe me omeprazole and will encourage me to talk about my feelings and take antidepressants. I am very worried about my vomiting and starvation, it's quite obvious my food isn't getting into my bloodstream and I am extremely worried about the long term effects of all this vomiting. It is damaging all my body and brain, I may well become a basket case yet.
One thing that does help is glucose tablets, which make me feel awake and stablise things a little. After 10 minutes or so things will feel normal. However, if I take too many I will feel very sick and vomit.
Can anyone explain what is wrong with me? Also, I have had blood tests before but I don't trust my NHS surgery to tell me the truth, so I want to go private. If I had a blood test done privately, what am I going to ask them to look for in my blood?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?